MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR KNEE IMPLANT SIZE 7L; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LGN CR KNEE IMPLANT SIZE 7L; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71421237
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient continued to have issues following a surgery and another procedure to remove scar tissue.Surgeon assessed the patient's left knee as having loose components and recommended surgery.The surgery is scheduled for (b)(6) 2017.
 
Additional Manufacturer Narrative
Please see the attached file for the results of our investigation.(b)(4).
 
Event or Problem Description
It was reported the patient continued to have issues following a surgery and another procedure to remove scar tissue.Surgeon assessed the patient¿s left knee as having loose components and recommended surgery.A two-step revision surgery was performed on (b)(6) 2010 (exploratory left knee tka, with removal of markedly loose legion femoral component and insert and placement of antibiotic spacers) and on (b)(6) 2010 (placement of new sn tka system).

Brand Name
LGN CR KNEE IMPLANT SIZE 7L
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
robert rust
1450 brooks road
memphis, TN 38116
MDR Report Key6720574
Report Number1020279-2017-00533
Device Sequence Number16409807
Product Code JWH
UDI-Device Identifier00885556030486
UDI-Public00885556030486
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421237
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer07/14/2017
04/01/2025
06/24/2025
09/13/2025
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date11/08/2017
04/16/2025
07/08/2025
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71453134/ASKU
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight121 KG